# SDR R61A201407160893

- Difficulty date: July 16, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17065664001
- Condition: Corroded
- Location: Shear Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR PLATE DOUBLER BETWEEN FRAMES 87-88 RT SIDE IS CORRODED.  MAINTENANCE R & R SHEAR PLATE DOUBLER BETWEEN FRAMES 87-88, RT SIDE IAW SRM 51-42-02, PN 170-65664-001, SPLICE.
